MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TI POWERPORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS TI POWERPORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1709601
Medical Device Problem Codes Defective Component (2292); Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three tunnelers were returned for evaluation.Two of the tunnelers were still in their respective sealed kits, the third tunneler was received with multiple bends along the shaft.The investigation is confirmed for incorrect component as the tunnelers included in the kits do not match the tunnelers that were intended to be included in the kit.Based upon the available information, the definitive root cause is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes three (3) malfunctions.A review of the reported information indicated that model 1709601 implanted port allegedly experienced a defective component and incorrect component.This information was received from one source.The malfunctions did not involve patients as there was no patient contact.The patients' age, weight, and gender were not provided.

Brand Name
TI POWERPORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8805470
Report Number3006260740-2019-02049
Device Sequence Number10876967
Product Code LJT
UDI-Device Identifier00801741026737
UDI-Public(01)00801741026737
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1709601
Device Catalogue Number1709601
Device Lot NumberRECU1601
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/18/2019
Patient Sequence Number1